ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Alon, Noga and Basavaraju, Manu and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2018) Separation dimension and sparsity. In: JOURNAL OF GRAPH THEORY, 89 (1). pp. 14-25.

Alon, Noga and Basavaraju, Manu and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2015) SEPARATION DIMENSION OF BOUNDED DEGREE GRAPHS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (1). pp. 59-64.

This list was generated on Sun Sep 15 06:27:13 2019 IST.